CASE REPORTS
JOURNAL ARTICLE
Add like
Add dislike
Add to saved papers

Erythema induratum of Bazin in an infant after Bacille Calmette-Guerin vaccination.

We report the first case of erythema induratum of Bazin (EIB) after Bacille Calmette-Guerin (BCG) vaccination in an infant. The patient developed recurrent multiple erythematous and subcutaneous nodules on his legs 2 months after a BCG vaccination. He had no other symptoms or family history of tuberculosis (TB). Histopathological findings revealed a granulomatous lobular panniculitis. EIB often appears as a chronic, nodular eruptions that frequently occur on the lower legs of females with tuberculin hypersensitivity. To date, only a few cases of infants with EIB have been reported. There have been no clinical reports of EIB after BCG vaccination. Our case suggests that Mycobacterium bovis in the BCG vaccination may have caused EIB.

Full text links

We have located links that may give you full text access.
Can't access the paper?
Try logging in through your university/institutional subscription. For a smoother one-click institutional access experience, please use our mobile app.

Related Resources

For the best experience, use the Read mobile app

Mobile app image

Get seemless 1-tap access through your institution/university

For the best experience, use the Read mobile app

All material on this website is protected by copyright, Copyright © 1994-2024 by WebMD LLC.
This website also contains material copyrighted by 3rd parties.

By using this service, you agree to our terms of use and privacy policy.

Your Privacy Choices Toggle icon

You can now claim free CME credits for this literature searchClaim now

Get seemless 1-tap access through your institution/university

For the best experience, use the Read mobile app